# SDR UPS98826331

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 539.635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E AT STA XFS.539.635, DIRECTLY ABOVE NR 3PYLON, THE WING DOUBLER PLATE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER AND INTERNAL DOUBLER IAW SRM 57-2-1A FIG 1.
